The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Revista Matemática Iberoamericana

Full-Text PDF (187 KB) | Metadata | Table of Contents | RMI summary
Volume 36, Issue 5, 2020, pp. 1279–1288
DOI: 10.4171/rmi/1165

Published online: 2020-01-07

On differential polynomial rings over nil algebras

Mikhail Chebotar[1] and Wen-Fong Ke[2]

(1) Kent State University, USA
(2) National Cheng Kung University, Tainan, Taiwan

Let $R$ be a nil algebra over a field of characteristic 0, and let $\delta$ be a derivation of $R$. Then the differential polynomial ring $R[X, \delta]$ cannot be mapped onto a unital simple ring homomorphically.

Keywords: Differential polynomial ring, nil ring

Chebotar Mikhail, Ke Wen-Fong: On differential polynomial rings over nil algebras. Rev. Mat. Iberoam. 36 (2020), 1279-1288. doi: 10.4171/rmi/1165